# SDR AALA20100317TUL08

- Difficulty date: March 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 60,018 hours, 30,977 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - CREW REPORTED BURNING SMELL IN CABIN AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED IAH LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED CARDS 21-96-01 CABIN ODOR TROUBLESHOOTING AND NO ODOR NOTED.  FLIGHT WAS FERRIED TO DFW FOR FURTHER MAINTENANCE.  AT DFW REPLACED RIGHT AND LEFT PRESSURE REGULATOR VALVES AND ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECK NORMAL OPERATION.
